# SDR AALA961674

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1078
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE GOUGE L-27 RIGHT BLENDED TO BEYOND LIMITS.  REPAIRED PER ESO 80559, DATED 11-7-96.  INSTALLED STRAP DOUBLER INSIDE LONGERON CHANNEL.  (M)
